Follow
Lajos Hajdu
Lajos Hajdu
University of Debrecen, Institute of Mathematics
Verified email at science.unideb.hu - Homepage
Title
Cited by
Cited by
Year
Algebraic aspects of discrete tomography
L Hajdu, R Tijdeman
Walter de Gruyter GmbH & Co. KG 2001 (534), 119-128, 2001
972001
Powers from products of consecutive terms in arithmetic progression
MA Bennett, N Bruin, K Györy, L Hajdu
Proceedings of the London Mathematical Society 92 (2), 273-306, 2006
662006
On the diophantine equation n (n+ 1)...(n+ k− 1)= bxl
K Gyory
Acta Arith 83 (1), 87-92, 1998
54*1998
Lattice of generalized neighbourhood sequences in nd
A Fazekas, A Hajdu, L Hajdu
3rd International Symposium on Image and Signal Processing and Analysis …, 2003
512003
Perfect powers from products of consecutive terms in arithmetic progression
K Győry, L Hajdu, Á Pintér
Compositio Mathematica 145 (4), 845-864, 2009
432009
Approximating the Euclidean distance using non-periodic neighbourhood sequences
A Hajdu, L Hajdu
Discrete Mathematics 283 (1-3), 101-111, 2004
42*2004
On the Diophantine Equations (2 n− 1)(6 n− 1)= x 2 and (an− 1)(a kn− 1)= x 2
L Hajdu, L Szalay
Periodica Mathematica Hungarica 40, 141-145, 2000
392000
Bűntett és büntetés Magyarországon a XVIII. század utolsó harmadában
L Hajdu
Magvető, 1985
391985
An algorithm for discrete tomography
L Hajdu, R Tijdeman
Linear algebra and its applications 339 (1-3), 147-169, 2001
382001
Explicit bounds for the solutions of elliptic equations with rational coefficients
L Hajdu, T Herendi
Journal of Symbolic Computation 25 (3), 361-366, 1998
351998
A Hasse-type principle for exponential Diophantine equations and its applications
C Bertók, L Hajdu
Mathematics of Computation 85 (298), 849-860, 2016
322016
Generalizing the majority voting scheme to spatially constrained voting
A Hajdu, L Hajdu, A Jonas, L Kovacs, H Toman
IEEE Transactions on image processing 22 (11), 4182-4194, 2013
312013
On the power values of polynomials
A Bérczes, B Brindza, L Hajdu
Publ. Math. Debrecen 53 (3-4), 375-381, 1998
301998
Combinatorial diophantine equations
L Hajdu, Á Pintér
Publ. Math. Debrecen 56 (3-4), 391-403, 2000
272000
Unique reconstruction of bounded sets in discrete tomography
L Hajdu
Electronic Notes in Discrete Mathematics 20, 15-25, 2005
262005
On a conjecture of Schäffer concerning the equation 1k+⋯+ xk= yn
L Hajdu
Journal of Number Theory 155, 129-138, 2015
232015
Arithmetic progressions in linear combinations of S-units
L Hajdu
Periodica Mathematica Hungarica 54 (2), 175-181, 2007
232007
Cubes in products of terms in arithmetic progression
L Hajdu, S Tengely, R Tijdeman
Publ. Math. Debrecen 74 (1-2), 215-232, 2009
222009
Generalized weighted majority voting with an application to algorithms having spatial output
H Toman, L Kovacs, A Jonas, L Hajdu, A Hajdu
Hybrid Artificial Intelligent Systems: 7th International Conference, HAIS …, 2012
212012
Irreducibility criteria of Schur-type and Pólya-type
K Győry, L Hajdu, R Tijdeman
Monatshefte für Mathematik 163 (4), 415-443, 2011
212011
The system can't perform the operation now. Try again later.
Articles 1–20